# SDR DALA14013753236

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-211
- Aircraft serial: 355
- Aircraft time: 66,108 hours, 29,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND BATTERY BAD ON EMERGENCY LIGHT RIGHT POWER UNIT. MAINTENANCE REPLACED RT MID EMERGENCY POWER UNIT BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
